# SDR DL757071585

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 24,547 hours, 9,390 cycles
- Engine: Pwa PW2037
- Engine time: 59,022 hours, 26,987 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 59,022 hours, 26,987 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG OIL QTY0 / FLUX OIL PRESS, ON ARRIVAL FOUND NR 2 ENG MAIN OIL SCREEN O-RING CUT.  REPLACED OIL SCREEN AND O-RING, RAN ENG.  NO LKS NOTED, OK FOR SVC.
